# SDR SWIA202054713

- Difficulty date: December 4, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 39,658 hours, 38,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL 9 FLOOR BEAM AT APPROXIMATELY FS 473 ON INBOARD FLANGE, MARKED.  C-CHECK RO 12/20/2020.  REMOVED CORROSION ON FLOOR BEAM INBD FLANGE APPROXIMATELY FS 473 LBL 9, REF CRJ200 SRM.  2.42"L X 0.68"W X 0.021"/0.014 '/0.008D.  ORIGINAL MATERIAL THICKNESS IS 0.060", REF CRJ200 SRM AND STANDARDS MANUAL B0525000, LOWEST REMAINING THICKNESS IS 0.039" FOR A LOSS OF 0.021".  FOUND TO BE OUT OF ALLOWABLE LIMIT OF 0.005" MAX MATERIAL REMOVAL, REF BOMBARDIER REO RECEIVED AND COMPLIED WITH MHIRJ REO.
